No photo of Mahesh Kakde
  • 59
    Citations

Fingerprint

Dive into the research topics where Mahesh Kakde is active. These topic labels come from the works of this person. Together they form a unique fingerprint.
  • 1 Similar Profiles
  • Cup products in the etale cohomology of number fields

    Kakde, M. R., Bleher, F. M., Chinburg, T., Greenberg, R., Pappas, G. & Taylor, M. J., 12 Jul 2018, (Accepted/In press) In: New york journal of mathematics.

    Research output: Contribution to journalArticlepeer-review

    Open Access
    File
    34 Downloads (Pure)
  • On the Gross-Stark Conjecture

    Dasgupta, S., Kakde, M. & Ventullo, K., Nov 2018, In: ANNALS OF MATHEMATICS. 188, 3, p. 833-870

    Research output: Contribution to journalArticlepeer-review

    Open Access
    File
    17 Citations (Scopus)
    260 Downloads (Pure)
  • Some congruences for non-CM elliptic curves

    Kakde, M., 16 Jan 2017, (E-pub ahead of print) Elliptic Curves, Modular Forms and Iwasawa Theory. Loeffler, D. & Zerbes, S. (eds.). Springer, Vol. 188. p. 295-309 15 p. 6. (Springer Proceedings in Mathematics & Statistics; vol. 188).

    Research output: Chapter in Book/Report/Conference proceedingConference paperpeer-review

    1 Citation (Scopus)
  • Non-commutative q-expansions

    Kakde, M. R., Aug 2016, p-Adic Aspects of Modular Forms. Balasubramanyam, B., Hida, H., Raghuram, A. & Tilouine, J. (eds.). World Scientific Publishing , p. 317-331 15 p. 10

    Research output: Chapter in Book/Report/Conference proceedingConference paperpeer-review

  • Higher Chern classes in Iwasawa theory

    Bleher, F. M., Chinburg, T., Greenberg, R., Kakde, M., Pappas, G., Sharifi, R. & Taylor, M. J., 1 Dec 2015, In: AMERICAN JOURNAL OF MATHEMATICS.

    Research output: Contribution to journalArticlepeer-review